MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00393-015-1632-z

Медицинская библиотека · Zeitschrift fur Rheumatologie · 2016

Toxic epidermal necrolysis due to therapy with cyclophosphamide and mesna. A case report of a patient with seronegative rheumatoid arthritis and rheumatoid vasculitis.

Chowdhury A C, Misra D P, Patro P S, Agarwal V

СтатьяПеревод в очереди

Аннотация

Rheumatoid vasculitis usually occurs on the background of seropositive rheumatoid arthritis, although in rare cases the patients can be seronegative. We report a woman with seronegative rheumatoid arthritis with rheumatoid vasculitis who developed toxic epidermal necrolysis involving most of her body surface area, while on therapy with intravenous cyclophosphamide and mesna. After withdrawal of suspected offending agents, administration of intravenous immunoglobulin, and supportive therapy, she had a favorable outcome. Such an occurrence is rare and serves to educate about a potentially life-threatening adverse event associated with a commonly used immunosuppressive agent.

Для цитирования: Chowdhury A C, Misra D P, Patro P S, Agarwal V. Toxic epidermal necrolysis due to therapy with cyclophosphamide and mesna. A case report of a patient with seronegative rheumatoid arthritis and rheumatoid vasculitis.. Zeitschrift fur Rheumatologie. 2016. DOI: 10.1007/s00393-015-1632-z.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.